RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Dodonov, Viktor Vasil'evich

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4

Number of views:
This page:207
Abstract pages:1197
Full texts:514
References:131

http://www.mathnet.ru/eng/person25318
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/197144

Publications in Math-Net.Ru
1985
1. V. V. Dodonov, O. V. Man'ko, “Relaxation of a quantum particle in a magnetic field”, TMF, 65:1 (1985),  93–107  mathnet  mathscinet; Theoret. and Math. Phys., 65:1 (1985), 1033–1042  isi
1984
2. È. A. Akhundova, V. V. Dodonov, V. I. Man'ko, “Eigenfunctions of quadratic Hamiltonians in the Wigner representation”, TMF, 60:3 (1984),  413–422  mathnet  mathscinet; Theoret. and Math. Phys., 60:3 (1984), 907–913  isi
1980
3. V. V. Dodonov, V. I. Man'ko, V. N. Rudenko, “Quantum properties of high-$Q$ macroscopic resonators”, Kvantovaya Elektronika, 7:10 (1980),  2124–2135  mathnet [Sov J Quantum Electron, 10:10 (1980), 1232–1238  isi]
1975
4. V. V. Dodonov, I. A. Malkin, V. I. Man'ko, “Invariants, Green's function, and coherent states of dynamical systems”, TMF, 24:2 (1975),  164–176  mathnet  mathscinet; Theoret. and Math. Phys., 24:2 (1975), 746–754
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020